# SDR IPXA09M56944

- Difficulty date: August 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0490
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTING TEST FAILED.  NR 1 BATTERY PACK LOW BATTERY.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW MM 33-51-01-4 AND PERFORMED OPS TEST OF EMERGENCY LIGHT BATTERY POWER SUPPLY IAW MM 33-51-01-5.  ALL TESTS PASS.
